About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 806984, 4 pages
http://dx.doi.org/10.1155/2013/806984
Research Article

Solving Abel’s Type Integral Equation with Mikusinski’s Operator of Fractional Order

1School of Information Science & Technology, East China Normal University, No. 500, Dong-Chuan Road, Shanghai 200241, China
2Department of Computer and Information Science, University of Macau, Avenida Padre Tomas Pereira, Taipa, Macau

Received 21 April 2013; Accepted 10 May 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Ming Li and Wei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. H. Abel, “Solution de quelques problèmes à l'aide d'intégrales définies,” Magaziu for Naturvidenskaberue, Alu-gang I, Bînd 2, Christiania, pp. 11–18, 1823.
  2. R. Gorenflo and S. Vessella, Abel Integral Equations, Springer, 1991. View at Zentralblatt MATH · View at MathSciNet
  3. P. P. B. Eggermont, “On Galerkin methods for Abel-type integral equations,” SIAM Journal on Numerical Analysis, vol. 25, no. 5, pp. 1093–1117, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Chakrabarti and A. J. George, “Diagonalizable generalized Abel integral operators,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 568–575, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Hatcher, “A nonlinear boundary problem,” Proceedings of the American Mathematical Society, vol. 95, no. 3, pp. 441–448, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. N. Minerbo and M. E. Levy, “Inversion of Abel's integral equation by means of orthogonal polynomials,” SIAM Journal on Numerical Analysis, vol. 6, no. 4, pp. 598–616, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. D. Tamarkin, “On integrable solutions of Abel's integral equation,” The Annals of Mathematics, vol. 31, no. 2, pp. 219–229, 1930. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. B. Sumner, “Abel's integral equation as a convolution transform,” Proceedings of the American Mathematical Society, vol. 7, no. 1, pp. 82–86, 1956. View at Zentralblatt MATH · View at MathSciNet
  9. I. M. Gelfand and K. Vilenkin, Generalized Functions, vol. 1, Academic Press, New York. NY, USA, 1964.
  10. C. E. Smith, “A theorem of Abel and its application to the development of a function in terms of Bessel's functions,” Transactions of the American Mathematical Society, vol. 8, no. 1, pp. 92–106, 1907. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Sohrabi, “Comparison Chebyshev wavelets method with BPFs method for solving Abel’s integral equation,” Ain Shams Engineering Journal, vol. 2, no. 3-4, pp. 249–254, 2011.
  12. A. Antoniadis, J. Q. Fan, and I. Gijbels, “A wavelet method for unfolding sphere size distributions,” The Canadian Journal of Statistics, vol. 29, no. 2, pp. 251–268, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. J. Hughes, “Semigroups of unbounded linear operators in Banach space,” Transactions of the American Mathematical Society, vol. 230, pp. 113–145, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Ito and J. Turi, “Numerical methods for a class of singular integro-differential equations based on semigroup approximation,” SIAM Journal on Numerical Analysis, vol. 28, no. 6, pp. 1698–1722, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. P. Singh, V. K. Singh, and R. K. Pandey, “A stable numerical inversion of Abel's integral equation using almost Bernstein operational matrix,” Journal of Quantitative Spectroscopy and Radiative Transfer, vol. 111, no. 1, pp. 245–252, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. R. K. Pandey, O. P. Singh, and V. K. Singh, “Efficient algorithms to solve singular integral equations of Abel type,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 664–676, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Khan and M. A. Gondal, “A reliable treatment of Abel's second kind singular integral equations,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1666–1670, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Weiss, “Product integration for the generalized Abel equation,” Mathematics of Computation, vol. 26, pp. 177–190, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. C. Brenke, “An application of Abel's integral equation,” The American Mathematical Monthly, vol. 29, no. 2, pp. 58–60, 1922. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. B. Hansen, “On drying of laundry,” SIAM Journal on Applied Mathematics, vol. 52, no. 5, pp. 1360–1369, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. T. Lonseth, “Sources and applications of integral equations,” SIAM Review, vol. 19, no. 2, pp. 241–278, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. H. Jang, “Distribution of three-dimensional islands from two-dimensional line segment length distribution,” Wear, vol. 257, no. 1-2, pp. 131–137, 2004. View at Publisher · View at Google Scholar · View at Scopus
  23. L. Bougoffa, R. C. Rach, and A. Mennouni, “A convenient technique for solving linear and nonlinear Abel integral equations by the Adomian decomposition method,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1785–1793, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Mikusiński, Operational Calculus, Pergamon Press, 1959. View at MathSciNet
  25. T. K. Boehme, “The convolution integral,” SIAM Review, vol. 10, no. 4, pp. 407–416, 1968.
  26. G. Bengochea and L. Verde-Star, “Linear algebraic foundations of the operational calculi,” Advances in Applied Mathematics, vol. 47, no. 2, pp. 330–351, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. V. I. Istrăţescu, Introduction to Linear Operator Theory, vol. 65, Marcel Dekker, New York, NY, USA, 1981. View at MathSciNet
  28. M. Li and W. Zhao, Analysis of Min-Plus Algebra, Nova Science Publishers, 2011.
  29. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, CRC Press, Boca Raton, Fla, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  30. http://eqworld.ipmnet.ru/.
  31. C. Cattani and A. Kudreyko, “Harmonic wavelet method towards solution of the Fredholm type integral equations of the second kind,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4164–4171, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. C. Cattani, M. Scalia, E. Laserra, I. Bochicchio, and K. K. Nandi, “Correct light deflection in Weyl conformal gravity,” Physical Review D, vol. 87, no. 4, Article ID 47503, 4 pages, 2013.
  33. C. Cattani, “Fractional calculus and Shannon wavelet,” Mathematical Problems in Engineering, vol. 2012, Article ID 502812, 26 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. Carlini, T. Honorati, and S. Castellucci, “Photovoltaic greenhouses: comparison of optical and thermal behaviour for energy savings,” Mathematical Problems in Engineering, vol. 2012, Article ID 743764, 10 pages, 2012. View at Publisher · View at Google Scholar
  35. M. Carlini and S. Castellucci, “Modelling the vertical heat exchanger in thermal basin,” in Computational Science and Its Applications, vol. 6785 of Lecture Notes in Computer Science, pp. 277–286, Springer, 2011.
  36. M. Carlini, C. Cattani, and A. Tucci, “Optical modelling of square solar concentrator,” in Computational Science and Its Applications, vol. 6785 of Lecture Notes in Computer Science, pp. 287–295, Springer, 2011.
  37. E. G. Bakhoum and C. Toma, “Mathematical transform of traveling-wave equations and phase aspects of Quantum interaction,” Mathematical Problems in Engineering, vol. 2010, Article ID 695208, 15 pages, 2010. View at Publisher · View at Google Scholar
  38. E. G. Bakhoum and C. Toma, “Specific mathematical aspects of dynamics generated by coherence functions,” Mathematical Problems in Engineering, vol. 2011, Article ID 436198, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  39. C. Toma, “Advanced signal processing and command synthesis for memory-limited complex systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 927821, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. G. Toma, “Specific differential equations for generating pulse sequences,” Mathematical Problems in Engineering, vol. 2010, Article ID 324818, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. J. Yang, Y. Chen, and M. Scalia, “Construction of affine invariant functions in spatial domain,” Mathematical Problems in Engineering, vol. 2012, Article ID 690262, 11 pages, 2012. View at MathSciNet
  42. J. W. Yang, Z. R. Chen, W.-S. Chen, and Y. J. Chen, “Robust affine invariant descriptors,” Mathematical Problems in Engineering, vol. 2011, Article ID 185303, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  43. Z. Jiao, Y.-Q. Chen, and I. Podlubny, “Distributed-Order Dynamic Systems,” Springer, 2011.
  44. H. Sheng, Y.-Q. Chen, and T.-S. Qiu, Fractional Processes and Fractional Order Signal Processing, Springer, 2012.
  45. H. G. Sun, Y.-Q. Chen, and W. Chen, “Random-order fractional differential equation models,” Signal Processing, vol. 91, no. 3, pp. 525–530, 2011. View at Publisher · View at Google Scholar · View at Scopus
  46. S. V. Muniandy, W. X. Chew, and C. S. Wong, “Fractional dynamics in the light scattering intensity fluctuation in dusty plasma,” Physics of Plasmas, vol. 18, no. 1, Article ID 013701, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  47. H. Asgari, S. V. Muniandy, and C. S. Wong, “Stochastic dynamics of charge fluctuations in dusty plasma: a non-Markovian approach,” Physics of Plasmas, vol. 18, no. 8, Article ID 083709, 4 pages, 2011.
  48. C. H. Eab and S. C. Lim, “Accelerating and retarding anomalous diffusion,” Journal of Physics A, vol. 45, no. 14, Article ID 145001, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. C. H. Eab and S. C. Lim, “Fractional Langevin equations of distributed order,” Physical Review E, vol. 83, no. 3, Article ID 031136, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  50. L.-T. Ko, J.-E. Chen, Y.-S. Shieh, H.-C. Hsin, and T.-Y. Sung, “Difference-equation-based digital frequency synthesizer,” Mathematical Problems in Engineering, vol. 2012, Article ID 784270, 12 pages, 2012. View at Publisher · View at Google Scholar